# SDR AALA201506309007

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 62,689 hours, 23,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600158
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE FLAP REAR WEDGE DELAMINATED.  REPLACED IAW EA 252411.
